MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLBL UNITE ANT BODY 135 SZ 12; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 GLBL UNITE ANT BODY 135 SZ 12; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Model Number 1100-40-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 03/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient had anatomic shoulder replacement at (b)(6) hospital (b)(6) in (b)(6) 2022, unsure of the dates.She presented with rotator cuff failure and required conversion from global unite anatomic to delta xtend reverse.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Based on the visual analysis of the provided photographic evidence for device, it cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
GLBL UNITE ANT BODY 135 SZ 12
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16642953
Report Number1818910-2023-06977
Device Sequence Number5353484
Product Code HSD
UDI-Device Identifier10603295004417
UDI-Public10603295004417
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K170748
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1100-40-000
Device Catalogue Number110040000
Device Lot Number3794630
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/30/2023
05/24/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date03/31/2023
05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CROSSLINK ANCHOR PG GLENOID 40; GLBL UNITE ANT BODY 135 SZ 12; GLOBAL UNITE HEAD 48X15 ECC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient Weight89 KG